Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


rising tryglycerides
May 26, 1999

i have been hiv + for 9 yrs. my counts are 400cd4 and undetc for the past year. i get plenty of exercise but my tryglycerides keep rising! what can i do to lower tryglycerides but still maintain a healthy diet. i have been eating a lot of beans for protien lately. also, does tofu help with this? thank you, patty

Response from Dr. Fisher

Are the triglycerides related to antiretrovirals?? If so you could talk to your MD about possibly changing the treatment regimen. But we really don't know what to do about TG's even when very high (over 1000). Some medications like lopid or lipitor might help. The exercise and diet are the most important things. Alvan Fisher, M.D.


Previous
very high triglycerides!
Next
Wasting and diabetes

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement